Diarrhea effect of Lyrica

We have 866 consumer reports for Lyrica. Diarrhea effect occurred in 1%.

Patients statistics on Diarrhea side effect for Lyrica

Female
Male

Average weight in Lbs
191.8
208.7

Average height in Ft
5′ 6″
5′ 10″

Average age
54
62

Lyrica Circle Diagram 10 consumers of 866 reported about Diarrhea

  1. Linda M. Maynard says:
    4.0 rating

    Lyrica for Neuralgia; Pain (chronic)

    It all started with a hearing loss. As the hearing loss was treated so far, my upper jaw suddenly began to hurt. Besides, I could not control my eyes anymore. I was then hospitalized for 14 days in the hospital and adjusted to Gapabentin and Mirtazapine. In the beginning it helped me very well. After about 6 months, the first side effects occurred. These were especially diarrhea and vomiting. I was in bed almost every 14 days with an upset stomach and had cramps and diarrhea. We searched the internet for a better drug. As we discovered on a forum the Mediament Lyrica supposedly well tolerated. I then had the medication prescribed by my neurologist. Since then I take 150 mg Lyrica 3 times a day for about 1 year. I have not regretted the change since then I feel much better and almost no side effects.

    Side effects: Vomit; Diarrhea
  2. Iva J. Bell says:
    4.0 rating

    Lyrica for Trigeminal neuralgia

    I have been taking the drug for 10 days (2 x 150 mg) and I hope the side effects will continue to decrease … Before I took carbamazepine, 2 x 600 mg, but after a few weeks the effect began to subside, to zero, and I almost went to the ceiling in pain again! Side effects include: drowsiness, lack of coordination, diarrhea, stomach cramps, nausea- but so far fewer overall side effects than carbamazepine.

    Side effects: Diarrhea; Nausea; Dizziness
  3. Christine M. Donaldson says:
    5.0 rating

    Lyrica works very well against nerve pain like trigeminal neuralgia. But it also has many negative effects especially on stomach, intestine, bile, liver, bladder, eyes, blood sugar, memory, significant weight gain, general condition. Over time, a significant feeling of illness sets in. It seemed to me that the muscles were paralyzed. I could not hold the chair and urine anymore. The occlusion from the esophagus to the stomach did not work anymore, especially at night gastric acid got into the esophagus up to my mouth and ran out of the corners of my mouth. The oral mucosa was full of blisters, as if corroded, the corners of the mouth became inflamed and no longer healed. Especially with the bladder weakness, flatulence and diarrhea, the much too high blood sugar levels and with the weight gain I can not live. In addition, I had word-finding problems and was often absent and cumbersome. If you are in the work process, you can not afford it. The board room wants to see performance, does not ask me how I am. I felt like I was developing Alzheimer’s. Now I do not take them for two weeks and the side effects go back slowly, I also hope the blood sugar, otherwise I have to legally do something – because that is not tolerable.

  4. Magali E. Johnson says:
    4.5 rating

    Lyrica for Withdrawal symptoms; Anxiety disorders; Epilepsy; Sleep disorders; Depression

    Because of Benzodiazepim a horror withdrawal in an addiction clinic behind me. The drug TAVOR expidet was prescribed to me by my family doctor because of severe multivamous panic attacks, which came over me right after the radiation phase of my breast cancer. I was desperately looking for a solution to the dependence on Tavor for 2 years, and finally got the drug Lyrica with some other tablets as (relief) in the withdrawal clinic. I take 300 mg a day, 150 mg in the morning and 150 mg in the evening, plus 2 x 25 mg of Valdoxan, 50 mg of Eutyrox and 20 mg of Propra. At first I was very excited about Lyrica because it helped me a bit over the withdrawal (understated), which means pain and anxiety, etc. – now I take this tablet for 6 months and I’m pretty unhappy with it. During the first month my eating habits changed, I gained weight (from 80 kg to 97 kg in 5 months), followed by confusion, dizziness, panic attacks, walking difficulties and speech disorders. I thought it was the aftermath of the tablet withdrawal from Tavor. But that is not so, because in the second month, these side effects were worse, I had to dress myself completely new, as I increased again a dress size. In the third month, confusion and speech disorders, muscle aches and muscle weakness increased. I also needed a size more clothes, Fressattaken, most of the greed on sweets, degenerate into the boundless, and no one can tell me how to get this under control, unless I need exercise and vegetables and eat fruit. A thing of impossibility, with this mixture of my prescribed tablets. Due to this drastic overweight that sticks to me like a foreign body, I also got additional joint pain in my knee (I have always been a very sporty person but now ..) and I can barely go up and down the stairs. I already have an uncertain walk because of Lyrica. Now my sugar has gotten mixed up and water is leaving pretty often even though my drinking volume is extremely low. Since this should not be a letter of infinity, I have to abbreviate. my side effects from the Lyrica-Valdoxan-Eutyrox-Propra Compound are: Blisters in the face-Bone pain-Muscle weakness and muscle pain- Bone pain- Joint pain- Confusion phase- Disappearance- Food addiction- Nausea- Libido loss- Liver values Increased- Insecure aisle- Heel burning- Water retention- ( also in the legs) Diarrhea-Speech disorders-Wortfindungsstörungen- Stiffness in the body- flatulence – Schlappsein- Zuckerspiegel conspicuous- inner restlessness- I would really like to sell this tablet, but knows that this brings back withdrawal symptoms, so I’m still waiting for to my appointment with my neurologist, perhaps to find a solution. I wish all of you good luck and perseverance here in the Sanego forum. WE CREATE THAT AGAIN! My question: Has anyone skipped Lyrica? what is happening ? Need info about stopping Lyrica and Valdoxan because I’m terrified of that time.